EconPapers    
Economics at your fingertips  
 

Veriety and Size Regulation in Discrete Choice Oligopoly

André de Palma (), Jacques Thisse () and Alex Anas ()

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Keywords: consumption; prices; economic models (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Variety and size regulation in discrete choice oligopoly (1993) Downloads
Working Paper: Variety and size regulation in discrete choice oligopoly (1993) Downloads
Working Paper: Variety and size regulation in dicrete choice oligopoly (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:92.23

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2018-10-14
Handle: RePEc:fth:pariem:92.23